# SDR CA040503001

- Difficulty date: April 29, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 6,037 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 1013890253
- Part serial: 2045
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PILOTS PREFLIGHT CHECK THE RT FUEL SHUTOFF VALVE FAILED.   THE VALVE WAS REPLACED. TSO 75.4 HOURS
